# SDR ASOA2014071010841

- Difficulty date: June 18, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT S20R FWD OF BS 319 CORRODED.    REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.  INSTALLED NEW SERIVCABLE INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-20-001-001-A01.  MAJOR REPAIR.
